Francine Kubina (Francine Kubina) wrote in vaginapagina,
Francine Kubina
Francine Kubina
vaginapagina

Irritated for weeks after BV

I am starting to get so frustrated and am at my wits end! I have had vaginal burning and discomfort for several weeks. I suffered until after thanksgiving when I told I had BV. A week after the antibiotics ended, I was still a bit red, inside the vagina and outside. At that point I started creams, diaper rash cream, calmoseptine, hydro cortisone cream to help with the redness. I went back to GYNO after they antibiotics were done, because I still didn't feel right. She didn't think my discharge had yeast and the cells looks healthy, she didn't swab me again for BV. But, she said I was red all on the outside of my vagina, down and around my anus. Since then I have been trying sitz bath with domeboro, vaseline, rx steriod cream I had for eczema, benedryl, anything to get the redness and burning discomfort away. I've had burning on the outer labia skin up my pubic bone, anus, perianal area, outside vaginal opening, every day it's like a new area that burns. I can't lead a normal life anymore with all of this discomfort. I don't know what else to do to calm this down. GYNO said I should return in two weeks if trying hydrocortisone cream and changing laundry detergent doesn't calm things down, it might be nerve damage or eczema since I have history of that on my legs, that all was stirred up because of the infection. Has anyone experienced this? I want my normal life back, I haven't been with my boyfriend in several weeks!

Anyone one have any ideas. My new routine is vaseline to hydrate skin and calmseptine applied to the burning area of the day, it's just weird because it's in my butt area too! UGH!

Thank you for reading this.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment